JournalszaaVol. 15, No. 4pp. 949–959

Stability of Linear Evolution Equations in Lattice Normed Spaces

  • Michael Gil'

    Ben Gurion University of the Negev, Beer-Sheva, Israel
Stability of Linear Evolution Equations in Lattice Normed Spaces cover
Download PDF

Abstract

Linear evolution equations in a space with a generalized norm are considered. Stability conditions are obtained. In particular, the "freezing" method for ordinary differential equations is extended to equations in Banach spaces.

Cite this article

Michael Gil', Stability of Linear Evolution Equations in Lattice Normed Spaces. Z. Anal. Anwend. 15 (1996), no. 4, pp. 949–959

DOI 10.4171/ZAA/739